MathSciNet Relay Station
MathSciNet bibliographic data
MR2176007 (2006g:37006) 37A20 (37D25)
Gouëzel, Sébastien Regularity of coboundaries for nonuniformly expanding Markov maps. Proc. Amer. Math. Soc. 134 (2006), no. 2, 391–401 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement